# SDR FDEA202206021366

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 767-300
- Aircraft serial: 66246
- Aircraft time: 1,579 hours, 848 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251114
- Part serial: NA
- Condition: Cracked
- Location: N/A
- Part time: 1,579 hours, 848 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

CRACKED FORMER 114T 2511-14  LOOSE/DAMAGED FASTENERS LOCATED AT RS FLE OSS 499   REPLACED CRACKED FORMER AND REPLACED LOOSE RIVETS. REF. E.A. H-5720-T0368775 A P1
